MathSciNet Relay Station
MathSciNet bibliographic data
MR2115866 (2005j:30006) 30B20 (12D10 26C10 60G99)
Zaporozhets, D. N. On the distribution of the number of real roots of a random polynomial. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 320 (2004), Veroyatn. i Stat. 8, 69--79, 227; translation in J. Math. Sci. (N. Y.) 137 (2006), no. 1, 4525–4530
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement